# SDR 2008UALA00290

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 57,102 hours, 31,108 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1319
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF FORWARD ENTRY DOOR IS INOP.  RELAMPED.
